# SDR HALA2011110900508

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 73,823 hours, 32,117 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RA DISPLAYED ON THE F/O ADI.  RESET F/O RADIO ALTIMETER CIRCUIT BREAKER, BITE CHECKED OK, TEST 30 OK.  LMP REMAINS IN LAND 3.
